# SDR DALA2024021502207

- Difficulty date: February 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 10,573 hours, 4,821 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 10 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT NBR 10 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLT. LOG-PAGE UPDATED @ 12FEB24 2023 UTC 02 CORR BY SMITH 02161591 IAH 12FEB24 ATA 5742 RII: N ENTR 02161591 W REPAIRED L/H SLAT TRACK NBR 10 UPPER FWD SURFACE IAW ER/A 608499 -14AD REV A AND PRI 608499-14AD REV 0 MATCHED. (LP# 0198889)
